中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
on the distribution of pseudorandom numbers and vectors derived from euler-fermat quotients [期刊论文]
INTERNATIONAL JOURNAL OF NUMBER THEORY, 2012-01-01, 卷号: 8, 期号: 3, 页码: 631-641
Chen Zhixiong; Winterhof Arne

 
Simplifying the solution of Ljunggren's equation X2+1=2Y4 [期刊论文]
Journal of Number Theory, 1991-01-01, 卷号: 37, 期号: 2, 页码: 123-132
Ray Steiner; Nikos Tzanakis
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace